# SDR SWIA201025028

- Difficulty date: September 25, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 25,606 hours, 35,906 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD NR 1 FUEL CELL FORWARD STRINGER 10 AT RIB 5 IS CRACKED.  (C-CHECK)  REPLACED DAMAGED STRINGER IN LEFT WING NR 1 FUEL CELL AT STRINGER 10 IN REFERENCE PER SRM.
